# SDR AALA2019062659009

- Difficulty date: June 24, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N289AY
- Make and model: Airbus A330-243
- Aircraft serial: 1455
- Aircraft time: 22,494 hours, 3,676 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: MAINTENANCE REPORTS BATTERIES 11WL, 12WL,15WL, AND 18WL FAILED EPSU SYSTEM TEST. REPLACED EPSU BATT 11WL, 15WL, 13WL, 18WL IAW AMM 33-51-38. OPS TEST GOOD.
